# SDR 2010FA0000951

- Difficulty date: September 7, 2010
- Submitted: September 7, 2010
- Operation: General aviation
- Aircraft: N63555
- Make and model: Boeing A75N1
- Aircraft serial: 758014
- Aircraft time: 3,661 hours
- Engine: Cont W6706N
- Engine time: 206 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: NAR6D
- Part serial: 5691299
- Condition: Carboned
- Location: Engine
- Part time: 206 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL INSP, FOUND ENG WOULD NOT SHUTDOWN BY CLOSING THE MIXTURE. THEN FOUND THAT CARBURETOR WAS LEAKING FUEL WITH THE MIXTURE CLOSED.  REMOVED INTAKE AND CARBURETOR AND FOUND SIGNIFICANT CARBON AND SOOT IN THE NECK ON THE VENTURI, AS WELL AS, IN THE INTAKE.  ALL SPARK PLUGS SHOWED SIGNS OF FOWLING WITH SIGNIFICANT SOOT PRESENT.  FURTHER INVESTIGATION REVEALED IMPROPER RIGGING OF CARBURETOR THROTTLE CONTROLS AND INCORRECT ROD LENGTHS OF CONNECTING RODS FROM FWD COCKPIT CONTROLS TO FIRST BELLCRANK FWD OF FIREWALL. AT LEAST 2 CONTROL RODS WERE LENGTHENED BEYOND THE WITNESS HOLES. THROTTLE CONTROL IN BOTH DIRECTIONS WERE PREVENTED FROM REACHING FULL TRAVEL BY AIRFRAME STRUCTURE. ALSO FOUND WORN BELLCRANK IN THROTTLE.  AFTER DISCONNECTING MIXTURE AND DRAINING CARBURETOR OF FUEL, CARBURETOR FILLED WITH FUEL IN THE IDLE CUTOFF POSITION WITH FUEL ON.
